# SDR ZZDA2010002

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N313AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1D LIGHT STRIP ON THE FLOOR MISSING, 2 INCHES.  REPLACED LIGHT STRIP AT 1D IAW AMM 33-20.
